Open Access
December, 1955 On the Ratio of Variances in the Mixed Incomplete Block Model
W. A. Thompson Jr.
Ann. Math. Statist. 26(4): 721-733 (December, 1955). DOI: 10.1214/aoms/1177728430


The present article is an extension of Wald's paper, [12] "A note on regression analysis." Confidence interval and testing procedures on a ratio of variances are given for continuously more specific models with a corresponding increase in the preciseness of the results. Finally, Linked Block Designs and Duals of Partially Balanced Designs with two associative classes are discussed and it is found that here the analysis is quite simple indeed. (Ordinary Lattices belong to this last group.)


Download Citation

W. A. Thompson Jr.. "On the Ratio of Variances in the Mixed Incomplete Block Model." Ann. Math. Statist. 26 (4) 721 - 733, December, 1955.


Published: December, 1955
First available in Project Euclid: 28 April 2007

zbMATH: 0066.12604
MathSciNet: MR73906
Digital Object Identifier: 10.1214/aoms/1177728430

Rights: Copyright © 1955 Institute of Mathematical Statistics

Vol.26 • No. 4 • December, 1955
Back to Top